Year 2018, Volume 2, Issue 3, Pages 61 - 74 2018-07-31

GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS

Özge ATAY [1] , Neşet AYDIN [2] , Barış ALBAYRAK [3]

25 100

 In this study, we investigate commutavity of prime ring R with generalized reverse derivations F and G. Also, we proved that if L is a square closed Lie ideal, then L is contained in center Z (R) under given conditions in theorems.

Prime ring, Lie ideal, Reverse derivation, Generalized reverse derivation
  • References [1] ABUABAKAR A., GONZALEZ S.,2015 Generalized Reverse Derivations on Semiprime Rings, Siberian Math. Journal,56(2),199-205. [2] AL-OMARY R. M., REHMAN N., 2016 Lie Ideals and Centralizeing Mappings with Generalized Derivations, Journal of Scientific Research and Reports, 11(3), 1-8. [3] BRESAR M., 1991, On the Distance of the Composition of Two Derivations to the Generalized Derivations, Glaskow Math. J., 33, 89-93. [4] BRESAR M., VUKMAN J., 1989, On some Additive Mappings in Rings with Involution, Aequation Math., 38, 178-185. [5] POSNER E., 1957, Derivations in Prime Rings, Proc. Amer. Marh. Soc., 8, 1093-1100. [6] REHMAN N., 2002, On commutativity of Rings with Generalized Derivations, Math. J. Okayama Univ., 44, 43-49. [7] REHMAN N, HANGAN, M. and AL-OMARY R. M., 2014, Centralizing Mappings, Morita Context and Generalized (α,β)−derivations, J. Taibah Univ. Sci., 8(4), 370-374.
Primary Language en
Subjects Basic Sciences
Journal Section Basic Sciences and Engineering
Authors

Author: Özge ATAY
Institution: Canakkale Onsekiz Mart University, Department of Mathematics, Canakkale
Country: Turkey


Author: Neşet AYDIN (Primary Author)
Institution: Canakkale Onsekiz Mart University, Department of Mathematics
Country: Turkey


Author: Barış ALBAYRAK
Institution: Canakkale Onsekiz Mart University, Department of Banking and Finance, Canakkale
Country: Turkey


Dates

Publication Date: July 31, 2018

Bibtex @research article { jsp459344, journal = {Journal of Scientific Perspectives}, issn = {}, eissn = {2587-3008}, address = {RATING ACADEMY}, year = {2018}, volume = {2}, pages = {61 - 74}, doi = {}, title = {GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS}, key = {cite}, author = {ATAY, Özge and AYDIN, Neşet and ALBAYRAK, Barış} }
APA ATAY, Ö , AYDIN, N , ALBAYRAK, B . (2018). GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS. Journal of Scientific Perspectives, 2 (3), 61-74. Retrieved from http://dergipark.org.tr/jsp/issue/39123/459344
MLA ATAY, Ö , AYDIN, N , ALBAYRAK, B . "GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS". Journal of Scientific Perspectives 2 (2018): 61-74 <http://dergipark.org.tr/jsp/issue/39123/459344>
Chicago ATAY, Ö , AYDIN, N , ALBAYRAK, B . "GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS". Journal of Scientific Perspectives 2 (2018): 61-74
RIS TY - JOUR T1 - GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS AU - Özge ATAY , Neşet AYDIN , Barış ALBAYRAK Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of Scientific Perspectives JF - Journal JO - JOR SP - 61 EP - 74 VL - 2 IS - 3 SN - -2587-3008 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of Scientific Perspectives GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS %A Özge ATAY , Neşet AYDIN , Barış ALBAYRAK %T GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS %D 2018 %J Journal of Scientific Perspectives %P -2587-3008 %V 2 %N 3 %R %U
ISNAD ATAY, Özge , AYDIN, Neşet , ALBAYRAK, Barış . "GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS". Journal of Scientific Perspectives 2 / 3 (July 2018): 61-74.
AMA ATAY Ö , AYDIN N , ALBAYRAK B . GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS. JSP. 2018; 2(3): 61-74.
Vancouver ATAY Ö , AYDIN N , ALBAYRAK B . GENERALIZED REVERSE DERIVATIONS ON CLOSED LIE IDEALS. Journal of Scientific Perspectives. 2018; 2(3): 74-61.